Physical measures for partially hyperbolic surface endomorphisms

Research output: Contribution to journalArticle

28 Citations (Scopus)
Original languageEnglish
Pages (from-to)37-132
Number of pages96
JournalActa Mathematica
Volume194
Issue number1
DOIs
Publication statusPublished - Jan 1 2005

Fingerprint

Physical measure
Hyperbolic Surface
Endomorphisms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Physical measures for partially hyperbolic surface endomorphisms. / Masato, Tsujii.

In: Acta Mathematica, Vol. 194, No. 1, 01.01.2005, p. 37-132.

Research output: Contribution to journalArticle

@article{c039bf27d6a149ec8641a16bd83bb998,
title = "Physical measures for partially hyperbolic surface endomorphisms",
author = "Tsujii Masato",
year = "2005",
month = "1",
day = "1",
doi = "10.1007/BF02392516",
language = "English",
volume = "194",
pages = "37--132",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Physical measures for partially hyperbolic surface endomorphisms

AU - Masato, Tsujii

PY - 2005/1/1

Y1 - 2005/1/1

UR - http://www.scopus.com/inward/record.url?scp=22544460230&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22544460230&partnerID=8YFLogxK

U2 - 10.1007/BF02392516

DO - 10.1007/BF02392516

M3 - Article

AN - SCOPUS:22544460230

VL - 194

SP - 37

EP - 132

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -